Alert archive / North Dakota / Blizzard Warnings in 2020

Blizzard Warning 2, NWS Bismarck, ND

December 22, 20204 counties in North Dakota

NWS Bismarck, ND issued this blizzard warning at Dec 22, 2020, 4:09 PM CST for 4 counties in North Dakota. It took effect at Dec 23, 2020, 3:00 AM CST. It was in force for 12 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 22, 2020, 4:09 PM CST (22:09 UTC)
In effect from
Dec 23, 2020, 3:00 AM CST
Expired
Dec 23, 2020, 2:56 PM CST
In force
12 hr
Issued by
NWS Bismarck, ND

Counties Dickey County, ND, Foster County, ND, LaMoure County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 136 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 7:00 AM CSTSNOW 1.35 S Monango, NDCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 5 S MONANGO. 24 HOUR TOTAL. CORRECTED REPORT TO READ SNOW.
Dec 23, 7:00 AM CSTSNOW 1.54 Ese La Moure, NDCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 4 ESE LA MOURE. 24 HOUR TOTAL. CORRECTED TO READ SNOW REPORT.
Dec 23, 8:00 AM CSTSNOW 1Montpelier, ND24 HOUR TOTAL.
Dec 23, 10:00 AM CSTBLIZZARD2 Nne Oakes, NDOAKES AIRPORT. CONDITIONS ONGOING NOW FOR 4 HOURS. HIGHEST WIND GUST DURING THE BLIZZARD SO FAR IS 58 MPH AT 955 AM OBSERVATION.
Dec 23, 10:20 AM CSTBLIZZARD2 N Verona, NDEMERGENCY MANAGER AND LAW ENFORCEMENT DESCRIBE A BLIZZARD IN OPEN COUNTRY THROUGH THE EASTERN PART OF LAMOURE COUNTY WITH VERY POOR VISIBILITY. A HALF INCH OF SNOW ON THE WESTERN END OF THE COUNTY TO AS MUCH AS 2 INCHES ON THE EASTERN END. TRAFFIC SPEEDS IN OP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
527 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

119 
WWUS43 KBIS 222209
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
409 PM CST Tue Dec 22 2020

NDZ004-005-012-013-023-222315-
/O.CAN.KBIS.WS.A.0004.201223T0300Z-201223T2100Z/
Bottineau-Rolette-McHenry-Pierce-Wells-
Including the cities of Bottineau, Rolla, Dunseith, Rolette, 
Shell Valley, St. John, Velva, Towner, Drake, Rugby, Harvey, 
and Fessenden
409 PM CST Tue Dec 22 2020

...WINTER STORM WATCH IS CANCELLED...

A high wind warning has been issued. Snow and blowing snow in 
high winds will cause reduced visibility and challenging travel.

$$

NDZ025-230615-
/O.UPG.KBIS.WS.A.0004.201223T0300Z-201223T2100Z/
/O.NEW.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/
Foster-
Including the city of Carrington
409 PM CST Tue Dec 22 2020

...BLIZZARD WARNING IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  two or three inches. Winds gusting as high as 65 mph and near
  zero visibility in snow and blowing snow.

* WHERE...Foster County.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will
  significantly reduce visibility, with very difficult and maybe 
  even dangerous travel. Strong winds could break tree limbs. The 
  cold wind chills as low as 25 below zero will cause frostbite on
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$

NDZ037-048-051-230615-
/O.UPG.KBIS.WS.A.0004.201223T0600Z-201224T0000Z/
/O.NEW.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/
Stutsman-La Moure-Dickey-
Including the cities of Jamestown, Lamoure, Edgeley, Kulm, Oakes,
and Ellendale
409 PM CST Tue Dec 22 2020

...BLIZZARD WARNING IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  two or three inches. Winds gusting as high as 65 mph and near
  zero visibility in snow and blowing snow.

* WHERE...Stutsman, La Moure and Dickey counties.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will
  significantly reduce visibility, with very difficult and maybe 
  even dangerous travel. Strong winds could break tree limbs. The 
  cold wind chills as low as 25 below zero will cause frostbite on
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$

JP Martin
7 follow-up statements
027 
WWUS43 KBIS 230037
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
637 PM CST Tue Dec 22 2020

NDZ025-037-048-051-230845-
/O.CON.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Carrington, Jamestown, Lamoure, Edgeley, 
Kulm, Oakes, and Ellendale
637 PM CST Tue Dec 22 2020

...BLIZZARD WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of two or three inches. Winds gusting as high as 65 mph and 
  near zero visibility in snow and blowing snow.

* WHERE...Stutsman, La Moure and Dickey counties.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will
  significantly reduce visibility, with very difficult and maybe
  even dangerous travel. Strong winds could break tree limbs. The
  cold wind chills as low as 25 below zero will cause frostbite on
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$
738 
WWUS43 KBIS 230413
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
1013 PM CST Tue Dec 22 2020

NDZ025-037-048-051-231215-
/O.CON.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Carrington, Jamestown, Lamoure, Edgeley, 
Kulm, Oakes, and Ellendale
1013 PM CST Tue Dec 22 2020

...BLIZZARD WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  one to three inches. Winds gusting as high as 65 mph and near 
  zero visibility in snow and blowing snow.

* WHERE...Stutsman, La Moure and Dickey counties.

* WHEN...From 3 AM to 6 PM CST Wednesday.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will
  significantly reduce visibility, with very difficult and maybe
  even dangerous travel. Strong winds could break tree limbs. The
  cold wind chills as low as 25 below zero will cause frostbite on
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$
330 
WWUS43 KBIS 231002
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
402 AM CST Wed Dec 23 2020

NDZ025-037-048-051-231815-
/O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Carrington, Jamestown, Lamoure, Edgeley, 
Kulm, Oakes, and Ellendale
402 AM CST Wed Dec 23 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  one to three inches. Winds gusting as high as 65 mph and near 
  zero visibility in snow and blowing snow.

* WHERE...Stutsman, Dickey, LaMoure, and Foster Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will
  significantly reduce visibility, with very difficult and maybe
  even dangerous travel. Strong winds could break tree limbs. 

* ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero 
  will cause frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$

Hollan
150 
WWUS43 KBIS 231226
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
626 AM CST Wed Dec 23 2020

NDZ025-037-048-051-232030-
/O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Carrington, Jamestown, Lamoure, Edgeley, 
Kulm, Oakes, and Ellendale
626 AM CST Wed Dec 23 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of one to three inches. Winds gusting as high as 65 mph and 
  near zero visibility in snow and blowing snow.

* WHERE...Stutsman, Dickey, LaMoure, and Foster Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will 
  significantly reduce visibility, with very difficult and maybe 
  even dangerous travel. Strong winds could break tree limbs.

* ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero 
  will cause frostbite on exposed skin in as little as 30 
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$

NDZ001>004-009>012-231800-
/O.NEW.KBIS.WC.Y.0016.201223T1226Z-201223T1800Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, 
and Drake
626 AM CST Wed Dec 23 2020

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 35 below 
  zero.

* WHERE...Portions of north central and northwest North Dakota,
  including Crosby, Williston, Stanley, Minot, and Bottineau.

* WHEN...Until noon CST today.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

Hollan
402 
WWUS43 KBIS 231456
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
856 AM CST Wed Dec 23 2020

NDZ025-037-048-051-232300-
/O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Carrington, Jamestown, Lamoure, Edgeley, 
Kulm, Oakes, and Ellendale
856 AM CST Wed Dec 23 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of one to three inches. Winds gusting as high as 65 mph and 
  near zero visibility in snow and blowing snow.

* WHERE...Stutsman, Dickey, LaMoure, and Foster Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery roads. Widespread blowing snow will 
  significantly reduce visibility, with very difficult and maybe 
  even dangerous travel. Strong winds could break tree limbs.

* ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero 
  will cause frostbite on exposed skin in as little as 30 
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for North Dakota can be found on the
North Dakota Department of transportation web page, or by calling
5 1 1.

&&

$$

NDZ001>004-009>012-231800-
/O.CON.KBIS.WC.Y.0016.000000T0000Z-201223T1800Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, 
and Drake
856 AM CST Wed Dec 23 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 35 below 
  zero.

* WHERE...Portions of north central and northwest North Dakota, 
  including Crosby, Williston, Stanley, Minot, and Bottineau.

* WHEN...Until noon CST today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...With decreasing winds this afternoon the
  advisory is expected to be allowed to expire at noon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing, a hat, and gloves.

&&

$$

JPM/RK
521 
WWUS43 KBIS 231808
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
1208 PM CST Wed Dec 23 2020

NDZ025-037-231915-
/O.CAN.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/
Foster-Stutsman-
Including the cities of Carrington and Jamestown
1208 PM CST Wed Dec 23 2020

...BLIZZARD WARNING IS CANCELLED...

It will still be windy this afternoon with some blowing and
drifting of snow but not blizzard conditions. Still be careful,
especially in open country. The blizzard warning is cancelled.

$$

NDZ001>004-009>012-231915-
/O.EXP.KBIS.WC.Y.0016.000000T0000Z-201223T1800Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, 
and Drake
1208 PM CST Wed Dec 23 2020

...WIND CHILL ADVISORY HAS EXPIRED...

The wind chill advisory expired at noon. It will still be cold 
this afternoon but not quite as cold as earlier today.

$$

NDZ048-051-240000-
/O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
1208 PM CST Wed Dec 23 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Blizzard conditions expected. Nothing more than snow
  flurries the rest of the day. Winds gusting as high as 55 mph
  and very low visibility in open country with blowing snow.

* WHERE...Dickey and LaMoure counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Very challenging travel in open country due to poor
  visibility.

* ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero 
  will cause frostbite on exposed skin in as little as 30 
  minutes.

&&

$$

JP Martin
845 
WWUS43 KBIS 232056
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
256 PM CST Wed Dec 23 2020

NDZ048-051-240500-
/O.CAN.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/
/O.NEW.KBIS.WC.Y.0017.201223T2100Z-201224T1800Z/
La Moure-Dickey-
Including the cities of Lamoure, Edgeley, Kulm, Oakes, 
and Ellendale
256 PM CST Wed Dec 23 2020

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 30
  below zero. Visibility has improved and so the blizzard warning
  has been cancelled.

* WHERE...La Moure and Dickey counties.

* WHEN...Until noon CST Thursday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wear appropriate clothing, a hat, and gloves. 

&&

$$

NDZ004-005-012-013-023-025-037-240500-
/O.NEW.KBIS.WC.Y.0017.201223T2100Z-201224T1800Z/
Bottineau-Rolette-McHenry-Pierce-Wells-Foster-Stutsman-
Including the cities of Bottineau, Rolla, Dunseith, Rolette, 
Shell Valley, St. John, Velva, Towner, Drake, Rugby, Harvey, 
Fessenden, Carrington, and Jamestown
256 PM CST Wed Dec 23 2020

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...These counties, Bottineau, Rolette, McHenry, Pierce,
  Wells, Foster, Stutsman, Lamoure and Dickey.

* WHEN...Until noon CST Thursday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing, a hat, and gloves.

&&

$$

JP Martin

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this blizzard warning went out at Dec 22, 3:34 PM CST, 35 minutes earlier.

Area forecast discussion, Dec 22, 3:34 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
334 PM CST Tue Dec 22 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 330 PM CST Tue Dec 22 2020

A significant mid level trough, spilling onto the Montana Plains
as of this writing, will cut off over Nebraska and Iowa Wednesday.
The associated surface low, over northwest South Dakota now, will
move along the North and South Dakota border tonight. Building in
behind that 990MB low is a 1033MB high pressure center. 13 MB
pressure rises over three hours and strong cold air advection
behind the surface low will drive high winds.

The science of this forecast is in line with the science of the
forecast from last night, so that is a confidence builder. With
that there is still some uncertainty as to snow amounts. They are
pretty sure west and central North Dakota, an inch or less. But
especially from the Turtle Mountains through the James River
Valley a decent amount of guidance is showing 2 inches, and on
the east side of that area maybe 3 inches.

High winds across the forecast area will be as high as 65 mph.
With that, where only an inch of snow falls the visibility will
be reduced in the snow, but once the snow stops falling, it will
be hard to dig that inch out of the grasses and blow it too much.
So for those areas high wind is the main threat, with reduced
visibility in the snow and blowing snow.

For areas that get more than 2 inches of snow, and again, that
high end forecast is around 3, that top inch or two will be able
to blow significantly, with a reasonable chance it will be a
whiteout with visibility under a quarter mile. That spells
impacts from the wind and the very low visibility. With discussion
and support from neighboring offices we have opted to upgrade the
James Valley, Foster County, Stutsman, Lamoure and Dickey, to a
blizzard warning.

In the end the this forecast may come down more to public
perception and not overly complicating things that in the end no
one will understand and so not understand. So, more the
philosophy of forecasting.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 330 PM CST Tue Dec 22 2020

The gradient and cold air advection weaken as the day wears on
Wednesday, from west to east, with decreasing wind. Winds are
forecast to decrease Williston to Dickinson not long after
daybreak, and from Minot through Bismarck by noon. For
simplicity, and to prevent having to extend the blizzard warning
in time Wednesday, will keep it going until evening. This with the
understanding that it may need to be cancelled earlier in the
afternoon.

A strong H5 ridge builds in for Christmas Eve and Christmas Day
with moderating temperatures and some sunshine. The chances for
snow for the next several days after that will be very low.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 330 PM CST Tue Dec 22 2020

Surface low pressure will move east along the North and South
Dakota border tonight. Behind it strong northwest winds will
increase with gusts as high as 55 knots with MVFR ceilings.
Areas of light snow will cause areas of IFR visibilities in
blowing snow. The worst weather will be from the Turtle mountains
through the James River Valley. A blizzard warning has been posted
for KJMS and surrounding areas.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 9 PM CST /8 PM MST/ this evening to 9 AM
CST /8 AM MST/ Wednesday for NDZ002>004-010>012-019>022-034>036-
042-045>047-050.

High Wind Warning until 9 AM CST /8 AM MST/ Wednesday for NDZ001-
009-017-018-031>033-040-041-043-044.

High Wind Warning from 9 PM this evening to 6 PM CST Wednesday
for NDZ005-013-023.

Blizzard Warning from 3 AM to 6 PM CST Wednesday for NDZ025-037-
048-051.

&&

SHORT TERM...JPM
LONG TERM...JPM
AVIATION...JPM
Hazardous weather outlook, Dec 22, 4:04 PM CST, 5 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
404 PM CST Tue Dec 22 2020

NDZ001>004-009>012-017>022-031>036-040>047-050-232215-
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley-
Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant-
Bowman-Adams-Sioux-Emmons-Logan-McIntosh-
404 PM CST Tue Dec 22 2020 /304 PM MST Tue Dec 22 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A High Wind Warning is in effect this evening through mid
morning Wednesday. See www.weather.gov/bis for additional
information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A High Wind Warning is in effect tonight through mid morning
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Please report any snow or wind measurements to the National
Weather Service in Bismarck at 701-223-4582.

NDZ025-037-048-051-232215-
Foster-Stutsman-La Moure-Dickey-
404 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...This Afternoon and Tonight

A Blizzard Warning is in effect tonight through Wednesday
afternoon. See www.weather.gov/bis for additional information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Blizzard Warning is in effect through Wednesday afternoon.

Wind chills as low as 30 below zero are possible Wednesday
morning through Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Please report any snow or wind measurements to the National
Weather Service in Bismarck at 701-223-4582.

NDZ005-013-023-232215-
Rolette-Pierce-Wells-
404 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for portions of north central
North Dakota and south central North Dakota.

.DAY ONE...This Afternoon and Tonight

A High Wind Warning is in effect this evening through Wednesday
afternoon. See www.weather.gov/bis for additional information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A High Wind Warning is in effect through Wednesday afternoon.

Wind chills as low as 30 below zero are possible Wednesday
morning through Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Please report any snow or wind measurements to the National
Weather Service in Bismarck at 701-223-4582.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 4:20 AM CSTHigh Wind WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 22 more32 hr

Nearby

Blizzard Warnings in North Dakota, 2020Every blizzard warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.